MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II XENON LIGHT SOURCE
Model Number CLV-S200-IR
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the visera elite ii xenon light source had the power completely cut off with the power cable falling out.The customer suspected this was due to loosening of the plug-in connector due to vibration when moving the trolley and the pulling force over time.The issue was found during the right partial lung resection and mediastinal lymph node biopsy procedure.There were no reports of patient harm and the procedure was not delayed as the power cord was reinserted to continue.The following complaints are related: (b)(4).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was not returned for evaluation.However, based on the results of the investigation it's likely the power connector on the insulated transformer side of the trolley was easily loosened.The cause of loosening is likely to be vibration when moving the trolley or to be worn out due to long-term use.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA ELITE II XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17333893
Report Number3002808148-2023-07175
Device Sequence Number17794062
Product Code OWN
UDI-Device Identifier04953170386138
UDI-Public04953170386138
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S200-IR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LMD-X310ST SERIAL NO.8101075; OTV-S300 SERIAL NO.7811556; UHI-4 SERIAL NO.7842837; WM-NP2 WORKSTATION SET 5 SERIAL NO.21737345
Patient SexUnknown